# SDR VNAA0403016

- Difficulty date: March 28, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- Aircraft time: 23,463 hours, 21,017 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5297 · Door System Wiring
- Part: Rod
- Condition: Damaged
- Location: Galley Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT THE GALLEY DOOR WAS VIBRATING IN FLIGHT OVER 150 KNOTS.  FLIGHT 2470  THEN DIVERTED TO BWI.  THE AIRCRAFT WAS THEN FERRIED TO CAK.  MAINTENANCE INSPECTED AND FOUND A SPLICE IN THE STABILZER ROD OF THE GALLEY DOOR.  MAINTENANCE REMOVED AND REPAIRED THE SPLICE AND  WIRE IN ACCORDANCE WITH SMP.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
